# SDR 29GA2018012200001

- Difficulty date: January 19, 2018
- Submitted: January 22, 2018
- Operation: Air carrier
- Aircraft: N348AG
- Make and model: Saab 340B
- Aircraft serial: 340B448
- Aircraft time: 36,248 hours, 40,243 cycles
- Engine: Ge CT79B
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Part number: 7253741257
- Condition: Torn
- Location: Pax Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PLASTIC PIECE ON INSIDE OF CABIN NEAR CABIN DOOR SNAPPED OFF PREVENTING THE FA FROM CLOSING THE DOOR.  R & R THE SEAL AFT OF LOWER SEAT IAW SRM 53-70-30-208.
